Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Involutorial line transformations determined by Cremona plane involutions


Author: J. M. Clarkson
Journal: Bull. Amer. Math. Soc. 39 (1933), 434-440
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 2 (1933), 149--154
MathSciNet review: 1562642
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05659-8